UNIGE document Scientific Article
previous document  unige:12678  next document
add to browser collection
Title

Sub-Riemannian Geometry: One-Parameter Deformation of the Martinet Flat Case

Authors
Bonnard, Bernard
Trelat, Emmanuel
Published in Journal of Dynamical and Control Systems. 1998, vol. 4, no. 1, p. 59 - 76
Stable URL https://archive-ouverte.unige.ch/unige:12678
Full text
Identifiers
Structures

116 hits

0 download

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :